# SDR CALA2018012700363

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 33,394 hours, 18,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY POWER SUPPLY UNIT BATTERY FOUND FAULTY DURING EMERGENCY LIGHT TEST. REPLACED EMERGENCY LIGHT BATTERY PER AMM 33-51-38, OPERATIONAL TEST GOOD, OK FOR SERVICE.
